is topamax used to treat a back injury? everything that I reads say migraines, seizures, well I don't have seizures or migraines. I have a bad knee and I have a bad back. I started Topamax and it makes me feel so bad. The pain is worse than before? is this normal? my feet hand and vision are all affectative. Numbness in feet and hands, just plain can't see. blured vision. lousy feeling
I am a diabetic, over weight, a total wreck for the last 4 years
I can only comment on my dealing with Topomax. It really screwed my head up. Always had a lightheaded feeling and it also affected my vision. I know, from experience, that docs will use some of these epileptic/seizure meds to help with neurological pain. It may be that they need to try something different. You need to contact your doctor and let them know of these side effects. Being diabetic and overweight too, you need to be careful. Please call your doctor and tell them.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.